Case report illustrates psoriatic arthritis following pembrolizumab treatment in a lung cancer patient, highlighting challenges in management.
Immune-related rheumatic adverse effects (rheumatic IAEs) are commonly observed in patients undergoing immunotherapy for solid tumors and hematologic malignancies. The Romanian National Health Insurance House offers all patients free access to oncology medications and has significantly improved in recent years. Here, we present a case of a 69-year-old male patient diagnosed with a bronchopulmonary neoplasm who developed psoriatic arthritis (PsA) after receiving immunotherapy with pembrolizumab, emphasizing the challenges of therapeutic management in this case.
No takes yet. Share an insight, caveat, or question.
Fenesan et al. (2025) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context:
More from Cureus